Alert archive / Colorado / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 121, NWS Pueblo, CO

June 12, 2023Bent County, Kiowa County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 12, 2023, 4:45 PM MDT for Bent County, Kiowa County, Prowers County, Colorado. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2023, 4:45 PM MDT (22:45 UTC)
Expired
Jun 12, 2023, 5:30 PM MDT
In force
45 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bent County, CO, Kiowa County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 134 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 4:45 PM MDTTSTM WND DMG4 Se Eads, COAt least 7 power poles were snapped 2/3rds of the way down. All facing the same direction from straight line winds.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 12:43 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.8 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2023-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2023-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

962 
WUUS55 KPUB 122245
SVRPUB
COC011-061-099-122330-
/O.NEW.KPUB.SV.W.0121.230612T2245Z-230612T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
445 PM MDT Mon Jun 12 2023

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northwestern Prowers County in southeastern Colorado...
  Central Kiowa County in southeastern Colorado...
  Northeastern Bent County in southeastern Colorado...

* Until 530 PM MDT.

* At 444 PM MDT, severe thunderstorms were located along a line
  extending from 11 miles northwest of Chivington to near Eads to 11
  miles west of Sweetwater Reservoir, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Eads, Sheridan Lake, Neeoshe Reservoir, Sweetwater Reservoir,
  Chivington, Brandon, Neegronda Reservoir and Queens Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3832 10241 3813 10283 3838 10312 3845 10286
      3862 10273 3861 10219
TIME...MOT...LOC 2244Z 269DEG 23KT 3858 10265 3844 10276 3835 10298 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Ehr
1 follow-up statement
171 
WWUS55 KPUB 122306
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
506 PM MDT Mon Jun 12 2023

COC011-061-099-122330-
/O.CON.KPUB.SV.W.0121.000000T0000Z-230612T2330Z/
Prowers CO-Kiowa CO-Bent CO-
506 PM MDT Mon Jun 12 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHWESTERN PROWERS...CENTRAL KIOWA AND NORTHEASTERN BENT
COUNTIES...

At 505 PM MDT, severe thunderstorms were located along a line
extending from 9 miles northwest of Brandon to near Chivington to
near Sweetwater Reservoir, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Sheridan Lake, Neeoshe Reservoir, Sweetwater Reservoir, Chivington,
Brandon, Neegronda Reservoir and Queens Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3832 10241 3813 10283 3833 10303 3844 10277
      3862 10256 3861 10219
TIME...MOT...LOC 2305Z 270DEG 21KT 3857 10251 3843 10262 3834 10284 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Ehr

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:20 PM MDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jun 12, 3:20 PM MDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
320 PM MDT Mon Jun 12 2023

.SHORT TERM...(This evening through Tuesday)
Issued at 106 PM MDT Mon Jun 12 2023

Key messages

1) Potential for severe weather and heavy rain Tuesday, but
threat is lower than Monday.

.Tonight...Bulk of convection will move east of the region in the
evening. High resolution models suggest storms could linger in
southeast in the southeast portion of the plains into the evening.
Convection will mostly end by midnight.

.Tuesday...Trough over northeast Colorado slowly moves eastward
during the day. High resolution models show convection developing
over the Palmer Divide/Pikes Peak region around midday and moving
to the south and east during the day. HREF has mean CAPE values in
excess of 1000 J/kg during the afternoon with bulk shears
approaching 30 knots. SPC has a marginal risk for much of the
southeast plains. Heavy rainfall will also be a threat and WPC has
a marginal risk for excessive rainfall in the Day 2 outlook. PWAT
decrease to around 0.7 to 0.9 inches on the plains, but these
values are still above average. The storms will be capable of
producing some heavy rain, but the storms will be more
progressive with less indications for training of echoes. The very
moist soil conditons will increase threat for flash flooding.
--PGW--

.LONG TERM...(Tuesday night through Monday)
Issued at 106 PM MDT Mon Jun 12 2023

.Wednesday through Monday...The pattern changes with a trough
moving across the northern Rockies. As the flow becomes more
westerly, a lee trough would tend to develop with less low level
moisture on the plains. There will still be chances for diurnal
convection but the severe and heavy rain threat will much less.
Will have to watch out for Friday and possibly Saturday as the
trough moves to the east. Anticyclogenesis over the northern high
plains could bring a return of usplope flow for increased low
level moisture and severe chances on the plains. A mean trough
develops along the west coast over the weekend and into next week
with warming and drying weather. --PGW--

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 106 PM MDT Mon Jun 12 2023

KALS...VFR.

KCOS and KPUB...Convection will mostly move east of the region by
early evening. Will have to watch for the development of low
clouds and fog overnight. Northerly winds at KCOS could limit the
development of the fog and lower clouds. During the afternoon on
Tuesday, diurnal convection is possible.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch until midnight MDT tonight for COZ081-082-084>089-
093>098.

&&

SHORT TERM...PGW
LONG TERM...PGW
AVIATION...PGW
Hazardous weather outlook, Jun 12, 11:55 AM MDT, 4 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1155 AM MDT Mon Jun 12 2023

COZ058>089-093>099-131800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1155 AM MDT Mon Jun 12 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Strong to severe thunderstorms are once again expected across the
plains, along and east of the I-25 corridor, this afternoon and
evening. Large hail to the size of golf balls and wind gusts up to
around 60 mph will be possible with the strongest storms. A low end
tornado risk remains possible over the plains this afternoon.

Torrential rainfall will be possible with any thunderstorm this
morning into this evening, along with the risk for flash flooding.
While the highest risk of flash flooding is across Teller and El
Paso Counties, flash flooding risk is possible anywhere across
the plains and Interstate 25 corridor.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A few strong to severe storms are possible Tuesday across the
Pikes Peak Region, south along the Interstate 25 corridor, then
spreading east across the Plains. Wind gust in excess of 50 mph,
hail larger than 1 inch and heavy rainfall will be the main storm
risks. Flash flooding on burn scars and areas that have seen
recent heavy rainfall is possible.

A few strong thunderstorms will be possible on Wednesday across
the region. More isolated to scattered showers and thunderstorms
are possible over the mountains Thursday through Monday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

06/06

In the hours before

Special weather statement, Jun 12, 3:01 PM MDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Pueblo CO
301 PM MDT Mon Jun 12 2023

COZ089-095-096-122200-
Crowley County CO-Western Kiowa County CO-Eastern Kiowa County CO-
301 PM MDT Mon Jun 12 2023

...Strong thunderstorms will impact portions of Kiowa and east
central Crowley Counties through 400 PM MDT...

At 301 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Sugar City to near Haswell
to near Sweetwater Reservoir. Movement was northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Eads, Sheridan Lake, Haswell, Neeoshe Reservoir, Sweetwater
Reservoir, Chivington, Brandon, Neegronda Reservoir and Queens
Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3827 10255 3827 10268 3840 10315 3828 10362
      3853 10350 3853 10317 3861 10317 3862 10242
      3851 10222
TIME...MOT...LOC 2101Z 244DEG 17KT 3833 10355 3849 10324 3842 10273

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Ehr
Local storm report, Jun 12, 3:38 PM MDT, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
338 PM MDT Mon Jun 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     Hail             3 SE Colorado City      37.91N 104.80W
06/12/2023  M0.88 inch       Pueblo             CO   Trained Spotter

&&
Special weather statement, Jun 12, 3:39 PM MDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
339 PM MDT Mon Jun 12 2023

COZ095>098-122245-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-Eastern Kiowa County CO-
339 PM MDT Mon Jun 12 2023

...A cluster of strong thunderstorms will impact portions of
northwestern Prowers, Kiowa and northeastern Bent Counties through
445 PM MDT...

At 338 PM MDT, Doppler radar was tracking a strong thunderstorm near
Sweetwater Reservoir, or 22 miles northwest of Lamar, moving
northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lamar, Eads, Wiley, Sheridan Lake, Haswell, Neeoshe Reservoir,
McClave, Sweetwater Reservoir, Chivington, Brandon, Neegronda
Reservoir and Queens Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.

&&

LAT...LON 3802 10274 3852 10333 3853 10317 3861 10317
      3861 10234 3836 10208
TIME...MOT...LOC 2138Z 229DEG 15KT 3834 10287

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Ehr
Local storm report, Jun 12, 3:48 PM MDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
348 PM MDT Mon Jun 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     Rain             2 WNW Blende            38.26N 104.61W
06/12/2023  M1.38 inch       Pueblo             CO   Trained Spotter

&&
Local storm report, Jun 12, 4:24 PM MDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
424 PM MDT Mon Jun 12 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     Rain             3 W Blende              38.25N 104.63W
06/12/2023  M1.56 inch       Pueblo             CO   NWS Employee

&&
Special weather statement, Jun 12, 4:30 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
430 PM MDT Mon Jun 12 2023

COZ079-086-087-122330-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
430 PM MDT Mon Jun 12 2023

...A cluster of strong thunderstorms will impact portions of
northeastern Huerfano and southern Pueblo Counties through 530 PM
MDT...

At 429 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 21 miles south of Blende, or 24 miles south of Pueblo,
moving northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Colorado City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.

&&

LAT...LON 3797 10491 3824 10406 3793 10406 3774 10460
TIME...MOT...LOC 2229Z 246DEG 14KT 3793 10449

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Ehr

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:26 PM MDTSevere Thunderstorm WarningPUBTeller34 min
Jun 11, 8:11 PM MDTSpecial Weather StatementPUBFremont34 min
Jun 12, 12:20 AM MDTSpecial Weather StatementPUBEl Paso40 min
Jun 12, 12:33 AM MDTFlash Flood WarningPUBEl Paso5 hr
Jun 12, 1:07 AM MDTSpecial Weather StatementPUBEl Paso38 min
Jun 12, 1:46 AM MDTSpecial Weather StatementPUBEl Paso29 min
Jun 12, 2:18 AM MDTSpecial Weather StatementPUBEl Paso57 min
Jun 12, 4:37 AM MDTRiver Flood WarningPUBEl Paso2 hr
Jun 12, 5:22 AM MDTFlash Flood WarningPUBEl Paso2 hr
Jun 12, 5:22 AM MDTSpecial Weather StatementPUBEl Paso38 min
Jun 12, 6:24 AM MDTSpecial Weather StatementPUBLas Animas36 min
Jun 12, 7:01 AM MDTRiver Flood WarningPUBPueblo71 hr
Jun 12, 7:08 AM MDTSpecial Weather StatementPUBHuerfano37 min
Jun 12, 7:35 AM MDTSpecial Weather StatementPUBLas Animas25 min
Jun 12, 7:42 AM MDTSpecial Weather StatementPUBPueblo33 min
Jun 12, 8:03 AM MDTSevere Thunderstorm WarningPUBPueblo27 min
Jun 12, 8:24 AM MDTSpecial Weather StatementPUBCrowley36 min
Jun 12, 8:28 AM MDTSpecial Weather StatementPUBEl Paso32 min
Jun 12, 9:02 AM MDTSpecial Weather StatementPUBEl Paso28 min
Jun 12, 9:15 AM MDTSpecial Weather StatementPUBChaffee30 min
Jun 12, 9:41 AM MDTSpecial Weather StatementPUBChaffee34 min
Jun 12, 10:43 AM MDTSpecial Weather StatementPUBFremont32 min
Jun 12, 10:58 AM MDTFlash Flood WarningPUBEl Paso3 hr
Jun 12, 11:07 AM MDTSpecial Weather StatementPUBAlamosa38 min
Jun 12, 11:12 AM MDTSpecial Weather StatementPUBFremont33 min
Jun 12, 11:44 AM MDTSpecial Weather StatementPUBEl Paso31 min
Jun 12, 11:46 AM MDTSpecial Weather StatementPUBFremont29 min
Jun 12, 11:56 AM MDTRiver Flood WarningPUBEl Paso20 hr
Jun 12, 12:10 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont50 min
Jun 12, 12:11 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jun 12, 12:13 PM MDTSpecial Weather StatementPUBEl Paso47 min
Jun 12, 12:19 PM MDTSpecial Weather StatementPUBHuerfano26 min
Jun 12, 12:37 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBFremont, Pueblo23 min
Jun 12, 12:45 PM MDTSevere Thunderstorm WarningPUBEl Paso45 min
Jun 12, 12:49 PM MDTFlash Flood WarningPUBFremont54 min
Jun 12, 12:54 PM MDTSpecial Weather StatementPUBEl Paso51 min
Jun 12, 12:56 PM MDTSpecial Weather StatementPUBPueblo49 min
Jun 12, 12:58 PM MDTSevere Thunderstorm WarningPUBCuster, El Paso, Fremont, Pueblo62 min
Jun 12, 1:02 PM MDTSpecial Weather StatementPUBLas Animas43 min
Jun 12, 1:14 PM MDTSevere Thunderstorm WarningPUBEl Paso49 min
Jun 12, 1:17 PM MDTFlash Flood Warning Considerable damage threatPUBEl Paso, Teller3 hr
Jun 12, 1:28 PM MDTFlash Flood WarningPUBEl Paso3 hr
Jun 12, 1:28 PM MDTTornado WarningPUBEl Paso32 min
Jun 12, 1:28 PM MDTTornado WarningPUBEl Paso32 min
Jun 12, 1:48 PM MDTFlash Flood WarningPUBFremont, Pueblo3 hr
Jun 12, 1:52 PM MDTTornado WarningPUBEl Paso, Pueblo38 min
Jun 12, 1:55 PM MDTSevere Thunderstorm WarningPUBEl Paso65 min
Jun 12, 1:59 PM MDTSevere Thunderstorm WarningPUBPueblo61 min
Jun 12, 2:14 PM MDTTornado WarningPUBEl Paso31 min
Jun 12, 2:20 PM MDTSpecial Weather StatementPUBCrowley40 min
Jun 12, 2:27 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo33 min
Jun 12, 2:50 PM MDTSevere Thunderstorm WarningPUBCrowley, Huerfano, Kiowa, Las Animas, Otero, Pueblo55 min
Jun 12, 3:01 PM MDTSpecial Weather StatementPUBKiowa59 min
Jun 12, 3:39 PM MDTSpecial Weather StatementPUBKiowa66 min
Jun 12, 3:43 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo32 min
Jun 12, 4:25 PM MDTAreal Flood WarningPUBEl Paso6 hr
Jun 12, 4:30 PM MDTSpecial Weather StatementPUBPueblo60 min
Jun 12, 5:13 PM MDTSpecial Weather StatementPUBOtero47 min
Jun 12, 5:29 PM MDTSpecial Weather StatementPUBKiowa61 min
Jun 12, 5:40 PM MDTSpecial Weather StatementPUBLas Animas50 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.